# SDR TAOA099608

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TS
- Make and model: Boeing 727254
- Aircraft serial: 20252
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE PATH LIGHT BROKEN IN REAR OF AIRCRAFT.  REPLACED AFT SECTION OF EMERGENCY PATH LIGHT TRACK.  (M)
